# SDR UPS98825658

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5641008501
- Condition: Cracked
- Location: Bs 798.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOORBEAM TO CENTER WING BOX ATTACH FITTING CRACKED FS 798.5 LBL 47.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
